# SDR FDEA201509022756

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge
- Part number: 311N300026
- Part serial: 000520
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON INBD AFT HINGE GOUGED.  ACCOMPLISHED EA F-5400-T0319583 PT 1.
